hello i had reported that i had a weird feeling
i had reported that i had a weird feeling between my toes of right leg with a kind of pad like feeling on soles.
i was asked by one of the doctors to have B12 and D deficiencey test done.
i was recommended
Generic name of B12 is mecobalamine ( 1500 micrograms ) to be taken once daily.
Generic name of D3 is Cholecalciferol ( 1000 IU ) to be taken every 15 days.
but still the wfeeling has not subsided . my last report is available here
Please upload the blood reports.
Thanks for posting your query.
There are no reports attached with this query. You can upload the blood reports for a better evaluation. The pad like feeling that you have is likely to be due to low levels of vitamin B12 or due to a nerve root compression at the level of lower spine. The dosage of methylcobalamin that you are taking is correct but you need to have at least 60,000IU of vitamin D3 once a week to cover any deficiency. It is best to get the blood tests done and then adjust the doses accordingly.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Wishing you good health.
Dr. Praveen Tayal.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Can spinal stenosis cause joints pain and swollen ankle, thighs and knees?
- Having lower back pain with tickling and pulsating sensation. What could...
- MRI of knee showed occult displaced fracture. What is it and what is the...
- What is the cause and treatment for painful knee with walking difficulty?
- Having ump into superclavical. What could the long tube feeling be?
- MRI findings show posterior disc bulges at L5-S1 and L4-5 levels....
- MRI scan shows Lumbar spondylosis. Suggest
- What causes pain in left groin and lower back and how can it be treated?
- Had MRI scan of right ankle and prescribed with zyloric for reduction of...
- What would be the cause of sudden neck pain on one side?